Affordable Access

Publisher Website

Optimization with binet matrices

Authors
Journal
Operations Research Letters
0167-6377
Publisher
Elsevier
Publication Date
Volume
35
Issue
3
Identifiers
DOI: 10.1016/j.orl.2006.04.003
Keywords
  • Half-Integrality
  • Generalized Networks
  • Matching
  • Strong Chvátal Rank
Disciplines
  • Computer Science

Abstract

Abstract This paper deals with linear and integer programming problems in which the constraint matrix is a binet matrix. Linear programs can be solved with the generalized network simplex method, while integer programs are converted to a matching problem. It is also proved that an integral binet matrix has strong Chvátal rank 1.

There are no comments yet on this publication. Be the first to share your thoughts.